# SDR SIMA20120513007

- Difficulty date: May 13, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 5,205 hours, 3,364 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Part serial: JUN102291DEC310
- Condition: Blown
- Location: Nr 2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3773 THE CREW REPORTED THAT ON TAKEOFF THE NUMBER 2 MAIN TIRE WAS BLOWN.  THE CREW DECLARED AN EMERGENCY AND LANDED AT DESTINATION WITHOUT IINCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN TYRE/WHEEL ASSEMBLIES IAW WORK CARDS 32-002 -MAIN WHEEL AND TIRE ASSEMBLY - REMOVAL AND INSTALLATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.  ON FLIGHT 3773 THE CAPTAIN AND THE FIRST OFFICER FELT A SLIGHT VIBRATION. BASED ON THE VIBRATION HE SUSPECTED ONE OF THE SIMMY DAMPERS ON THE PLANE WAS THE CULPRIT, SO HE DECIDED TO CONTINUE WITH A NORMAL DEPARTURE PROFILE.
